Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 26, 2024, 1:52 PM CDT for Ellis County, Navarro County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2024, 1:52 PM CDT (18:52 UTC)
- Expired
- Apr 26, 2024, 2:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Ellis County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 86 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 2:19 PM CDT | TORNADO | 3 Wsw Rice, TX | A citizen captured a video of a brief tornado which formed west of Rice, Texas. The tornado transited mainly bottomland/wetland areas of Cummins Creek, resulting in minor tree damage. This tornado dissipated northwest of Rice, prior to crossing Interstate 45. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 10:12 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1752 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 344 m²/s²
- 0-3 km storm-relative helicity
- 430 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 17.2
The text
As transmitted.
465
WFUS54 KFWD 261852
TORFWD
TXC139-349-261930-
/O.NEW.KFWD.TO.W.0013.240426T1852Z-240426T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
152 PM CDT Fri Apr 26 2024
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southeastern Ellis County in north central Texas...
Northwestern Navarro County in north central Texas...
* Until 230 PM CDT.
* At 152 PM CDT, a confirmed tornado was located near Barry, or 10
miles west of Corsicana, moving northeast at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Emergency Management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Barry around 155 PM CDT.
Alma around 210 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Chatfield, Emhouse, and Rice.
This includes Interstate 45 between mile markers 236 and 251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, abandon
your vehicle and lie down in a low lying area and protect yourself
from flying debris.
&&
LAT...LON 3203 9661 3209 9679 3237 9659 3234 9643
3233 9643 3234 9642 3233 9641 3233 9639
3230 9633 3231 9632 3230 9631
TIME...MOT...LOC 1852Z 215DEG 28KT 3210 9665
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Dunn3 follow-up statements
536
WWUS54 KFWD 261905
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
205 PM CDT Fri Apr 26 2024
TXC139-349-261930-
/O.CON.KFWD.TO.W.0013.000000T0000Z-240426T1930Z/
Ellis TX-Navarro TX-
205 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHEASTERN ELLIS AND NORTHWESTERN NAVARRO COUNTIES...
At 204 PM CDT, a confirmed tornado was located near Emhouse, or 9
miles northwest of Corsicana, moving northeast at 30 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar and emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Alma around 210 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Chatfield, Emhouse, and Rice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 3208 9657 3214 9673 3237 9659 3234 9643
3233 9643 3234 9642 3233 9641 3233 9639
3230 9633 3231 9632 3230 9631
TIME...MOT...LOC 1904Z 214DEG 27KT 3217 9660
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
Dunn097
WWUS54 KFWD 261911
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
211 PM CDT Fri Apr 26 2024
TXC139-349-261930-
/O.CON.KFWD.TO.W.0013.000000T0000Z-240426T1930Z/
Ellis TX-Navarro TX-
211 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR EAST
CENTRAL ELLIS AND NORTH CENTRAL NAVARRO COUNTIES...
At 211 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Alma, or 9 miles south of Ennis, moving northeast at
30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ennis and Alma around 215 PM CDT.
Other locations impacted by this tornadic thunderstorm include Rice,
Chatfield, and Emhouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 3216 9655 3217 9665 3237 9659 3234 9643
3233 9643 3234 9642 3233 9641 3233 9639
3230 9633 3231 9632 3230 9631
TIME...MOT...LOC 1911Z 209DEG 25KT 3220 9658
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Dunn126
WWUS54 KFWD 261923
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
223 PM CDT Fri Apr 26 2024
TXC139-349-261930-
/O.CON.KFWD.TO.W.0013.000000T0000Z-240426T1930Z/
Ellis TX-Navarro TX-
223 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR EAST
CENTRAL ELLIS AND NORTH CENTRAL NAVARRO COUNTIES...
At 222 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rice, or 9 miles southeast of Ennis, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Ellis and north central Navarro Counties, including the
following locations... Rice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 3221 9648 3224 9659 3236 9655 3234 9643
3233 9643 3234 9642 3233 9641 3233 9639
3230 9633 3231 9632 3230 9631
TIME...MOT...LOC 1922Z 216DEG 28KT 3227 9650
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DunnWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 12:43 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 26, 12:43 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1243 PM CDT Fri Apr 26 2024 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /This Afternoon through Saturday Night/ Thunderstorms are ongoing primarily along the I-35 corridor at this hour and will continue to spread east into the afternoon. The environment is quite unstable with steep mid level lapse rates supporting a large hail and damaging wind threat. In addition, low level winds are quite strong, although flow has veered just a bit which may be limiting the tornado potential, particularly with the supercell north of Waco at this time. For the remainder of the afternoon, PoPs will remain highest along and east of I-35 with a continued severe weather threat. There is a low chance that additional storms could redevelop farther west along a dryline, but this potential is generally around 20% at this time. Any additional storms that develop will have a potential to be severe with all modes of severe weather possible. Coverage of storms should decrease late this evening as the initial shortwave pulls off to the northeast. Saturday should feature another warm and humid airmass in place across the region, but thunderstorms should hold off for most of the day until another upstream shortwave spreads strong forcing for ascent across a sharp dryline. Thunderstorms should develop by late afternoon/evening off to our northwest and gradually spread across North Texas through the overnight hours into early Sunday morning. Similar to the last few days, all modes of severe weather will be possible, including the potential for a few tornadoes. In addition to the severe threat, slow moving thunderstorms could produce substantial amounts of rain through early Sunday. Isolated totals of 4-6 inches can be expected. A Flood Watch will be issued this afternoon for parts of North Texas. A Wind Advisory will also likely be required for Saturday. Dunn && .LONG TERM... /Issued 313 AM CDT Fri Apr 26 2024/ /Saturday Onward/ Large hail, damaging winds, a few tornadoes and flash flooding will all be a threat Saturday and Sunday as 2 rounds of storms are possible. Round 1 - Saturday Afternoon The severe weather threat during the day on Saturday will remain conditional, and it's quite possible we see no storms until the evening hours as the main trough inches closer to our region (more on that below). The thermodynamic and kinematic environment atop our region suggests there will be a threat for severe weather, **should storms develop**. With a highly unstable atmosphere, steep mid- level lapse rates and sufficient effective shear, any storm would likely exhibit rotating updrafts that could produce large hail, damaging winds and even a few tornadoes. There continues to be some question as to the strength of the capping inversion, especially in the afternoon. Should the cap remain fairly strong, storms are unlikely to develop. However, a weak or non-existent cap would allow for updrafts to quickly strengthen should there be a source of lift. With the strongest forcing for ascent still across NM and far W Texas during the day, we'll have to rely on daytime heating for any storm development. More low-level clouds would likely to delay or inhibit afternoon convection. The inverse is also true...breaks in the clouds would increase the potential for storms to develop. If storms develop, any convection that persists into the late afternoon/evening hours will see an heightened potential for a tornado or two. We'll have to continue to monitor the higher resolution guidance as confidence in afternoon convection remains low. Round 2 - Saturday Night - Sunday Confidence in thunderstorms impacting North and Central Texas Saturday night is high as strong forcing for ascent moves closer to our region. With increasing southerly flow, moisture content will be on the rise overnight. A highly unstable atmosphere, strong low-level shear and increasing forcing for ascent will lead to the development of severe thunderstorms along a dryline. With the dryline just west of our region around sunset, convective initiation is likely to occur just outside of our area. This activity, although initially supercellular in nature, will merge in to a line of storms that will sweep eastward across much of our region. The line of storms is likely to be N-S oriented, moving eastward through the early Sunday morning hours. Damaging wind gusts and large hail would be the main hazards. However, with 40+ knots of 0-3km shear in place, there will be a low threat for QLCS tornadoes. Any segment of the line that gains a more NW-SE orientation will be able to maximize the available vorticity, increasing the potential for a quick spin-up. Additionally, there will be a risk for heavy rainfall across portions of North Texas. The risk for flash flooding will be highest along the Red River, where a few locations may pick up as much 3+ inches of rain in a short period of time. Given the nocturnal nature of this event, it's important to pay attention while driving as flooded roads are much harder to spot at night. Remember, if you encounter a flooded road, Turn Around, Don't Drown. By sunrise Sunday, the I-35 corridor is likely going to be experiencing the line of thunderstorms. There will be a continued threat for large hail and damaging winds. By this time, slightly weaker low-level shear will be in place, slightly reducing the tornado potential. Nonetheless, an isolated embedded tornado cannot be ruled out. The dryline will stall before exiting our region, then retreat northwestward through the day. This will keep North and Central Texas in a moist environment with additional storm chances in the afternoon. The severe weather threat Sunday will mainly be along and east of I-35, where instability will be the highest. Monday Onward Deep southerly flow will continue across the region, keeping the potential for diurnally driven convection alive Monday through Wednesday. Compact impulses will be moving overhead, leading to occasional showers and storms. Weak shear each day will likely keep the severe weather threat low, however, a strong storm or two cannot be ruled out. The main hazards would be small hail and gusty winds. There remains fairly good agreement that a cold front will be pushing southward across the Plains, arriving to our region Thursday afternoon. With plenty of moisture expected, we'll have to monitor the parameter space as yet another severe day is possible. Details in timing/hazards will become more clear in the coming days. Hernandez && .AVIATION... /NEW/ /18Z TAFs/ Thunderstorms are moving through the D10 airspace at this time and will gradually spread eastward through the afternoon. Will include a TEMPO for TSRA through 20Z at all Metroplex airports and Waco. This activity should move east into the afternoon with VFR prevailing. Another round of MVFR will develop after dark tonight and persist through mid-Saturday morning. Additional thunderstorms are expected to develop overnight Saturday night into Sunday morning. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 81 70 82 65 77 / 70 5 20 90 70 Waco 80 70 81 65 74 / 80 20 20 90 80 Paris 76 68 81 65 74 / 70 10 20 90 90 Denton 84 68 81 62 77 / 50 5 20 100 70 McKinney 79 69 81 65 75 / 70 5 20 90 80 Dallas 80 70 83 65 76 / 70 5 20 90 80 Terrell 78 70 82 67 74 / 90 10 20 90 80 Corsicana 77 72 85 69 76 / 90 20 20 80 80 Temple 80 70 83 67 75 / 80 20 20 90 80 Mineral Wells 89 68 81 60 80 / 30 0 30 90 40 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 26, 11:46 AM CDT, 2 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1146 AM CDT Fri Apr 26 2024 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1146 AM CDT Fri Apr 26 2024 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Thunderstorms will continue to develop through the afternoon and evening hours mainly along the I-35 corridor and will move into East Texas into the evening. Large hail, damaging winds, and a few tornadoes will all be possible with these storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The severe threat will increase once again late Saturday afternoon through Sunday morning across North Texas as another round of thunderstorms is expected. Large hail, damaging winds, and a few tornadoes will be possible. In addition, locally heavy rainfall may cause flash flooding across parts of North Texas. There will be a chance for thunderstorms on Sunday afternoon and evening as well, mainly east of I-35. A few of these storms could be severe with damaging winds and large hail. On and off storm chances will continue through the weekend. Lightning and brief heavy rain will be the main threats. .SPOTTER INFORMATION STATEMENT... Timely reports of severe weather and flooding will be appreciated through the weekend.
In the hours before
Local storm report, Apr 26, 12:20 PM CDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1220 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM Hail 2 NE Kennedale 32.77N 97.31W
04/26/2024 M1.75 Inch Tarrant TX Trained Spotter
Golf ball hail reported at Little Rd and I20
in SE Fort Worth.
&&
MASLocal storm report, Apr 26, 12:22 PM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1222 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM Hail 2 NE Arlington 32.71N 97.11W
04/26/2024 E1.75 Inch Tarrant TX Public
Report from mPING: Golf Ball (1.75 in.).
&&
MASLocal storm report, Apr 26, 1:05 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
105 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM Tornado 5 S Gholson 31.64N 97.25W
04/26/2024 McLennan TX Public
Tornado pictures and damage reports from the
China Springs area. Time estimated.
&&
JLDLocal storm report, Apr 26, 1:20 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
120 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM Tornado 4 E West 31.80N 97.02W
04/26/2024 McLennan TX Emergency Mngr
Tornado pictures and reports from north of
Tours to Penelope.
&&
MASLocal storm report, Apr 26, 1:28 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
128 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM Hail 3 W Whitney 31.97N 97.37W
04/26/2024 M0.75 Inch Hill TX Public
Dime (0.75 in.) hail W of Whitney.
&&
MASLocal storm report, Apr 26, 1:45 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
145 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM Tornado 7 SSE Frost 32.00N 96.75W
04/26/2024 Navarro TX Emergency Mngr
Tornado reported near FM 477 near Brushie
Prairie in western Navarro Co.
&&
JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:23 AM CDT | Special Weather Statement | FWD | Montague | 52 min |
| Apr 26, 9:46 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 20 min |
| Apr 26, 10:04 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 41 min |
| Apr 26, 10:38 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 67 min |
| Apr 26, 10:44 AM CDT | Tornado Warning | FWD | Bell, Coryell, Lampasas | 46 min |
| Apr 26, 11:18 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 27 min |
| Apr 26, 11:23 AM CDT | Tornado Warning | FWD | Coryell, McLennan | 52 min |
| Apr 26, 12:01 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 44 min |
| Apr 26, 12:04 PM CDT | Tornado Warning | FWD | Bosque, Hill, McLennan | 41 min |
| Apr 26, 12:37 PM CDT | Tornado Warning | FWD | Hill, McLennan | 38 min |
| Apr 26, 1:09 PM CDT | Tornado Warning | FWD | Hill, Navarro | 51 min |
| Apr 26, 1:20 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 55 min |
| Apr 26, 1:32 PM CDT | Tornado Warning | FWD | Hill | 43 min |
| Apr 26, 2:24 PM CDT | Flood Watch | FWD | Anderson, Bosque, Collin, Cooke, Dallas, Delta and 30 more | 53 hr |
| Apr 26, 2:30 PM CDT | Tornado Warning | FWD | Ellis, Henderson, Kaufman | 14 min |
| Apr 26, 3:01 PM CDT | Tornado Warning | FWD | Hill | 44 min |
| Apr 26, 3:17 PM CDT | Flash Flood Warning | FWD | Ellis, Hill, Navarro | 3 hr |
| Apr 26, 3:34 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 56 min |
| Apr 26, 3:46 PM CDT | Flash Flood Warning | FWD | Kaufman | 4 hr |
| Apr 26, 3:49 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hunt, Kaufman, Rains, Van Zandt | 41 min |
| Apr 26, 4:20 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 40 min |
| Apr 26, 4:29 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hunt, Kaufman, Rains, Van Zandt | 61 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 37 min |
| Apr 26, 4:47 PM CDT | Flash Flood Warning | FWD | Rains, Van Zandt | 3 hr |
| Apr 26, 4:48 PM CDT | Tornado Warning | FWD | Van Zandt | 27 min |
| Apr 26, 5:56 PM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 34 min |
| Apr 26, 6:05 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 25 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.